Album created by
Mitch P
So I just finished my last pill last night, and I'd like to post some before, during, and after pictures! I've improved so much and couldn't be happier that my acne is gone. I was on Accutane for 7 months and 6 days. I alternated between 40 mg one day, and 80 mg the next. Now, my face can get very red, even though I don't have any active acne. I hope that this eventually goes away as the accutane gets out of my system! I think it just made me really sensitive to any change in amount of sunlight and body temperature.
  • 11 pictures
  • 0 comments

Pictures/Videos 11 pictures  

    • 0
    • 434
    • 0
    • 318
    • 0
    • 324
    • 0
    • 298
    • 0
    • 296
    • 0
    • 260
    • 0
    • 230
    • 0
    • 280
    • 0
    • 247
    • 0
    • 355
    • 0
    • 384

Create an account or sign in to upload pictures or videos

You need to be a member in order to upload pictures and videos

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now